| Model Number |
UNIVERS VAULTLOCK GLENOID TRIAL, MEDIUM |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
06/13/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event has not yet been determined as the device has not been returned for evaluation at this time.A follow-up report will be submitted, including a most likely cause if a root cause can not be determined.
Event or Problem Description
On 06/21/2023, it was reported by a sales representative via sems that an ar-9215-1-03 quick connect handle tip broke off in the drill guide, a coker was used to remove drill guide after completion of drilling.And an ar-9236-02pp glenoid trial center peg broke off during extraction and was removed with a coker.A similar trial was used to complete the case.This was discovered during a case and device broke during use.
Additional Manufacturer Narrative
The complaint allegation is confirmed based on the customer-provided photos.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to user error of the device due to user-applied mechanical forces during extraction of the trial.